EEMCS EPrints Service
Katoen, J.P. and van de Pol, J.C. and Stoelinga, M.I.A. and Timmer, M. (2012) A linear process-algebraic format with data for probabilistic automata. Theoretical Computer Science, 413 (1). pp. 36-57. ISSN 0304-3975 *** ISI Impact 0,665 ***
Full text available as:
Official URL: http://dx.doi.org/10.1016/j.tcs.2011.07.021
This paper presents a novel linear process-algebraic format for probabilistic automata. The key ingredient is a symbolic transformation of probabilistic process algebra terms that incorporate data into this linear format while preserving strong probabilistic bisimulation. This generalises similar techniques for traditional process algebras with data, and - more importantly - treats data and data-dependent probabilistic choice in a fully symbolic manner, leading to the symbolic analysis of parameterised probabilistic systems. We discuss several reduction techniques that can easily be applied to our models. A validation of our approach on two benchmark leader election protocols shows reductions of more than an order of magnitude.
Export this item as:
To correct this item please ask your editor
Repository Staff Only: edit this item